Remarks on the blowup for the L2-critical nonlinear Schrödinger equations

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is dedicated to the formation of singularities of the solutions of L2-entical nonlinear Schrödinger equations. We prove a refined compactness lemma adapted to the blowup analysis, and we use it to improve the recent result by Colliander et al. [Math. Res. Lett., 12 (2005), pp. 357-375] on the concentration in the L2-critical nonlinear Schrödinger equation below H1.

Original languageEnglish (US)
Pages (from-to)1035-1047
Number of pages13
JournalSIAM Journal on Mathematical Analysis
Volume38
Issue number4
DOIs
StatePublished - 2006

Keywords

  • Blowup
  • Mass concentration
  • Time dependent Schrödinger equation

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on the blowup for the L<sup>2</sup>-critical nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this